Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Families of Lorentzian matrices

Author: C. C. MacDuffee
Journal: Proc. Amer. Math. Soc. 2 (1951), 794-797
MSC: Primary 27.0X
MathSciNet review: 0043855
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

    C. de la Vallée Poussin, Cours d’analyse infinitésimale, Louvin, 1937, p. 259.
  • Solomon Lefschetz, Lectures on Differential Equations, Annals of Mathematics Studies, No. 14, Princeton Univeristy Press, Princeton, N. J.; Oxford University Press, London, 1946. MR 0016788
  • W. Hurewicz, Ordinary differential equations in the real domain with emphasis on geometric methods, Providence, 1943, p. 39.
  • Giovanni Sansone, Equazioni Differenziali nel Campo Reale. Vol. 1, Nicola Zanichelli, Bologna, 1948 (Italian). 2d ed. MR 0026731
  • R. A. Frazer, W. J. Duncan, and A. R. Collar, Elementary matrices, Cambridge, 1938, p. 222.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 27.0X

Retrieve articles in all journals with MSC: 27.0X

Additional Information

Article copyright: © Copyright 1951 American Mathematical Society